# SDR FDEA2020090421696

- Difficulty date: July 21, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53981372200
- Condition: Gouged
- Location: Frm 73
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FRAME 73 RT AT LEVEL STR 21 ON UPPER FUSELAGE REPAIRED FRAME 73 RT AT LEVEL STR 21 ON UPPER FUSELAGE, IAW A300-600 SRM 53-10-13 PAR 5C FIG 202.  THIS MUST BE INSPECTED AT DEFINED INTERVALS.  THE INSPECTION INSTRUCTION REFERENCE IS 53-10-13-2-002-00 TABLE 202.
